Alert archive / Maine / Gale Warnings in 2012

Gale Warning 23, NWS Gray, ME

December 18, 2012

NWS Gray, ME issued this gale warning at Dec 18, 2012, 6:21 AM EST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 18, 2012, 6:21 AM EST (11:21 UTC)
Expired
Dec 18, 2012, 5:00 PM EST
In force
11 hr
Issued by
NWS Gray, ME

The text

As transmitted, in the capitals the NWS used until 2016.

106 
WHUS71 KGYX 181121
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
621 AM EST TUE DEC 18 2012

ANZ150-182100-
/O.UPG.KGYX.SC.Y.0077.000000T0000Z-121219T1000Z/
/O.NEW.KGYX.GL.W.0023.121218T1121Z-121218T2100Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
621 AM EST TUE DEC 18 2012

...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE SMALL CRAFT
ADVISORY IS NO LONGER IN EFFECT. 

* WINDS AND SEAS...SOUTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  35 KT. SEAS 11 TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151>154-190230-
/O.CON.KGYX.SC.Y.0077.000000T0000Z-121219T1000Z/
PENOBSCOT BAY-PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CASCO BAY-CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
621 AM EST TUE DEC 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
WEDNESDAY...

* WINDS AND SEAS...SOUTH WINDS 20 TO 30 KT. SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
559 
WHUS71 KGYX 181350
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
850 AM EST TUE DEC 18 2012

ANZ152-154-182100-
/O.UPG.KGYX.SC.Y.0077.000000T0000Z-121219T1000Z/
/O.EXA.KGYX.GL.W.0023.000000T0000Z-121218T2100Z/
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
850 AM EST TUE DEC 18 2012

...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE SMALL CRAFT
ADVISORY IS NO LONGER IN EFFECT. 

* WINDS AND SEAS...SOUTH WINDS 20 TO 30 KT WITH GUSTS UP TO 35 
  KT. SEAS 9 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ150-182100-
/O.CON.KGYX.GL.W.0023.000000T0000Z-121218T2100Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
850 AM EST TUE DEC 18 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

* WINDS AND SEAS...EAST WINDS 25 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 11 TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151-153-190500-
/O.CON.KGYX.SC.Y.0077.000000T0000Z-121219T1000Z/
PENOBSCOT BAY-CASCO BAY-
850 AM EST TUE DEC 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
WEDNESDAY...

* WINDS AND SEAS...SOUTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  35 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
820 
WHUS71 KGYX 182043
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
343 PM EST TUE DEC 18 2012

ANZ152-154-191000-
/O.CAN.KGYX.GL.W.0023.000000T0000Z-121218T2100Z/
/O.EXA.KGYX.SC.Y.0077.000000T0000Z-121219T1000Z/
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
343 PM EST TUE DEC 18 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST WEDNESDAY. THE GALE
WARNING HAS BEEN CANCELLED. 


* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 9 TO 14 FEET.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ150-182200-
/O.EXT.KGYX.GL.W.0023.000000T0000Z-121218T2200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
343 PM EST TUE DEC 18 2012

...GALE WARNING NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

* WINDS AND SEAS...EAST WINDS 20 TO 25 KT WITH GUSTS UP TO 35 KT
  THIS AFTERNOON....DIMINISHING TO 15 TO 25 KT WITH GUSTS TO 30 KT
  THIS EVENING. SEAS 11 TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151-153-191000-
/O.CON.KGYX.SC.Y.0077.000000T0000Z-121219T1000Z/
PENOBSCOT BAY-CASCO BAY-
343 PM EST TUE DEC 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
WEDNESDAY...

* WINDS AND SEAS...NORTHEAST WINDS 5 TO 15 KT WITH GUSTS UP TO 
  30 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
253 
WHUS71 KGYX 182215
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
515 PM EST TUE DEC 18 2012

ANZ150-190200-
/O.EXP.KGYX.GL.W.0023.000000T0000Z-121218T2200Z/
/O.NEW.KGYX.GL.W.0024.121218T2215Z-121219T0200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
515 PM EST TUE DEC 18 2012

...GALE WARNING IN EFFECT UNTIL 9 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 9 PM EST THIS EVENING. 


* WINDS AND SEAS...EAST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 
  KT. SEAS 9 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151>154-191000-
/O.CON.KGYX.SC.Y.0077.000000T0000Z-121219T1000Z/
PENOBSCOT BAY-PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CASCO BAY-CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
515 PM EST TUE DEC 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
WEDNESDAY...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Dec 18, 4:15 AM EST, 2 hours 6 minutes earlier.

Area forecast discussion, Dec 18, 4:15 AM EST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
415 AM EST TUE DEC 18 2012

.SYNOPSIS...
LOW PRESSURE WILL SLOWLY CROSS SOUTHERN NEW ENGLAND TODAY. THIS
SYSTEM WILL REDEVELOP OFF THE COAST...IN THE GULF OF MAINE ON
WEDNESDAY. AFTER A BRIEF PERIOD OF WEAK HIGH PRESSURE ON
THURSDAY...A STRONG AREA OF LOW PRESSURE WILL CROSS THROUGH THE
NORTHEAST ON FRIDAY AND SATURDAY. THE LOW WILL GRADUALLY MOVE EAST
SUNDAY AND MONDAY.

&&

.NEAR TERM /THROUGH TODAY/...
MOST SOUTHERN AND COASTAL AREAS HAVE SEEN TEMPERATURES SLOWLY
RISE ABOVE FREEZING...HOWEVER THERE ARE STILL A FEW COLD
POCKETS...SO FREEZING RAIN MAY LINGER IN THESE AREAS UNTIL JUST
AFTER DAYBREAK. WSR 88D IS SHOWING A LARGE SWATH OF PRECIP MOVING
IN FROM THE SOUTHWEST. THIS WILL FALL AS RAIN ACROSS THE SOUTHERN
HALF OF THE CWA WITH SNOW AND MIXED PRECIP IN THE NORTHERN AREAS.
PRECIP WILL PICKUP IN INTENSITY BY MID TO LATE MORNING AND THE
EASTERLY UPSLOPE FLOW WILL ENHANCE HEAVY SNOW AND SLEET CONDITIONS
IN THE MOUNTAINS.

&&

.SHORT TERM /TONIGHT THROUGH 6 PM WEDNESDAY/...
HIGH PRESSURE OVER LABRADOR STRENGTHENS TONIGHT AND THIS WILL KEEP
LOW PRESSURE TO THE SOUTH THAT REDEVELOPS OFF THE COAST IN THE
GULF OF MAINE. THE RESULT WILL BE COLD EASTERLY FLOW CONTINUING
WITH HEAVY SNOW IN THE MOUNTAINS. AN INVERTED TROUGH EXTENDS BACK
FROM THE SYSTEM AS IT PULLS OUT TO SEA TOMORROW MORNING. THIS WILL
HELP WRAP COLD AIR BACK DOWN AND THIS WILL CHANGE RAIN TO SNOW
ACROSS THE SOUTHERN CWA. THE MOUNTAINS SHOULD STILL SEE SOME
UPSLOPING SNOW SNOW SHOWERS AT THIS POINT...BUT THERE WILL NOT BE
MUCH MOISTURE LEFT OVER FOR SOUTHERN AND COASTAL AREAS TO SEE
SIGNIFICANT SNOW ACCUMULATION.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
LIGHT SNOW OR -SHSN OVER THE NRN MTNS WILL FINALLY PULL OUT TO THE
EAST WEDNESDAY NIGHT. THIS PCPN WILL MAKE WAY FOR A WEAK RIDGE OF
HIGH PRESSURE TO BRING US THE PICK OF THE WEEK ON THURSDAY WITH
LIGHT WINDS AND SUNNY CONDITIONS.

AREAS OF SNOW AND RAIN/SNOW MIX WILL QUICKLY ENTER THE REGION
LATER THURSDAY NIGHT AS STRONG LOW PRESSURE INTENSIFIES FURTHER
OVER THE GREAT LAKES REGION. THIS WILL ALLOW AN OCCLUSION TO SURGE
EASTWARD...CROSSING OUR FORECAST AREA FRIDAY. THIS WILL BE MAINLY
A RAIN EVENT...WITH VERY WINDY CONDITIONS DURING THE DAY. WINDS UP
TO 60 KTS MIX DOWN TO 1 KFT PER LATEST FCST SOUNDINGS.

A WAVE OF LOW PRESSURE MAY FORM ALONG THIS OCCLUSION AS IS OFTEN
THE CASE THIS TIME OF THE YEAR. THE EURO AND CANADIAN MODELS ARE
MOST AGGRESSIVE WITH THIS FEATURE. THIS MAY SHUNT INSTABILITY TO
OUR SOUTH...KEEPING THE THREAT FOR ANY CONVECTION TO SOUTHERN NEW
ENGLAND. NEVERTHELESS...LI VALUES DROP DURING THE MID MORNING
HOURS AHEAD AND ALONG THE FROPA AS FAR NORTH AND CENTRAL NH AND
CENTRAL ME.

THE SYSTEM SLOWLY PUSHES TO THE NORTH AND EAST OVER THE WEEKEND.
THIS WILL ALLOW FOR UPSLOPE SCT -SHSN IN THE MTNS...WITH DOWNSLOPE
PARTLY SUNNY CONDITIONS OVER SOUTHERN AREAS.

&&

.AVIATION /07Z TUESDAY THROUGH SATURDAY/...
SHORT TERM...IFR AND LIFR SOUTHEAST OF THE MOUNTAINS THROUGH THE
PERIOD WITH MAYBE SOME IMPROVEMENT LAT WEDNESDAY. SOUTHEASTERLY
DOWNSLOPING WILL KEEP WHITEFIELD MOSTLY MVFR.

LONG TERM...MAINLY VFR UNTIL FRIDAY MORNING. LOOK FOR WINDY
CONDITIONS FRIDAY...WITH LOW CLOUDS AND LOW VSBYS DURING THE DAY.

&&

.MARINE...
SHORT TERM...WINDS/SEAS WILL REMAIN ABOVE SCA CRITERIA THROUGH THE
ENTIRE PERIOD AND WINDS WILL APPROACH GALES TOMORROW AS LOW
PRESSURE PULLS OUT TO SEA.

LONG TERM...WINDS/SEAS WILL BE AT SCA CRITERIA LIKELY FOR SEAS FOR
MUCH OF THE PERIOD. HOWEVER...WITH STRONG GRADIENT ON
FRIDAY...EXPECT GALE FORCE GUSTS TO APPROACH STORM FORCE...MAINLY
DURING THE MORNING HOURS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR
     MEZ012>014-018>022.
     WINTER WEATHER ADVISORY UNTIL 4 AM EST EARLY THIS MORNING FOR
     MEZ023>028.
     WINTER STORM WARNING UNTIL 1 PM EST WEDNESDAY FOR MEZ007>009.
NH...WINTER WEATHER ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR
     NHZ001>006.
     WINTER WEATHER ADVISORY UNTIL 4 AM EST EARLY THIS MORNING FOR
     NHZ007>010-013-014.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EST WEDNESDAY FOR ANZ150>154.

&&
Hazardous weather outlook, Dec 18, 3:55 AM EST, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
355 AM EST TUE DEC 18 2012

ANZ150>154-190900-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
355 AM EST TUE DEC 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT.

A FEW GUSTS TO NEAR GALE FORCE WILL BE POSSIBLE TODAY ON THE
WATERS FROM STONINGTON TO PORT CLYDE MAINE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A LOW PROBABILITY OF GALE FORCE WIND GUSTS WEDNESDAY AS
LOW PRESSURE PULLS AWAY FROM THE MAINE COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ012>014-019>022-NHZ001>006-190900-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-
355 AM EST TUE DEC 18 2012

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ018-023>028-NHZ007>010-013-014-190900-
INTERIOR YORK-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
355 AM EST TUE DEC 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

TEMPERATURES HAVE WARMED ABOVE FREEZING...AND A PLAIN RAIN IS
EXPECTED TODAY AND TONIGHT. HOWEVER...RAIN MAY FALL HEAVILY AT
TIMES AND RECENT SNOWFALL COULD RESULT IN THE POOR DRAINAGE OF RUN
OFF.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ007>009-190900-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
355 AM EST TUE DEC 18 2012

...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 18, 6:36 AM ESTCoastal Flood StatementGYXCumberland, Knox, Lincoln, Sagadahoc, Waldo, York10 hr
Dec 18, 8:08 AM ESTAreal Flood AdvisoryGYXCumberland, York4 hr
Dec 18, 1:56 PM ESTCoastal Flood WarningGYXCumberland, York2 hr
Dec 18, 5:15 PM ESTGale WarningGYX4 hr

Nearby

Gale Warnings in Maine, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.